MathSciNet Relay Station
MathSciNet bibliographic data
MR1329011 (96e:40006) 40H05
Okutoyi, J. T. On the spectrum of $C\sb 1$ as an operator on bv. Comm. Fac. Sci. Univ. Ankara Ser. A$\sb 1$ Math. Statist. 41 (1992), no. 1-2, 197–207 (1994).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement